Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
Volume 5, Issue 1 (Nov 2001)

Issues

Torsion-free groups with indecomposable holonomy group. I

V. A. Bovdi / P. M. Gudivok / V. P. Rudko
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.041

About the article

Published Online: 2006-01-23

Published in Print: 2001-11-28


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.041. Export Citation

Comments (0)

Please log in or register to comment.
Log in